10 citations to https://www.mathnet.ru/rus/mzm926
-
А. В. Пухликов, “Бирациональная геометрия многообразий, расслоенных на полные пересечения коразмерности два”, Изв. РАН. Сер. матем., 86:2 (2022), 128–212 ; A. V. Pukhlikov, “Birational geometry of varieties fibred into complete intersections of codimension two”, Izv. Math., 86:2 (2022), 334–411
-
Ю. Г. Прохоров, “Проблема рациональности для расслоений на коники”, УМН, 73:3(441) (2018), 3–88 ; Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456
-
Evans D., Pukhlikov A., “Birationally Rigid Complete Intersections of Codimension Two”, Bull. Korean. Math. Soc., 54:5 (2017), 1627–1654
-
Benoist O., “Separation and Ownership of Deligne Mumford Stack Modules Smooth Complete Intersections”, J. Lond. Math. Soc.-Second Ser., 87:Part 1 (2013), 138–156
-
“Махнев Александр Алексеевич (к шестидесятилетнему юбилею)”, Тр. ИММ УрО РАН, 19, № 3, 2013, 5–14 ; “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11
-
А. В. Пухликов, “Бирационально жесткие многообразия. II. Расслоения Фано”, УМН, 65:6(396) (2010), 87–180 ; A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171
-
И. А. Чельцов, “Локальные неравенства и бирациональная
сверхжесткость многообразий Фано”, Изв. РАН. Сер. матем., 70:3 (2006), 185–221 ; I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. Math., 70:3 (2006), 605–639
-
М. М. Гриненко, “Расслоения на поверхности дель Пеццо”, УМН, 61:2(368) (2006), 67–112 ; M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300
-
А. В. Пухликов, “Бирационально жесткие многообразия с пучком двойных накрытий Фано. III”, Матем. сб., 197:3 (2006), 35–68 ; A. V. Pukhlikov, “Birationally rigid varieties with a pencil of Fano double covers. III”, Sb. Math., 197:3 (2006), 335–368
-
А. А. Махнев, “О графах, окрестности вершин которых сильно регулярны с $k=2\mu$”, Матем. сб., 191:7 (2000), 89–104 ; A. A. Makhnev, “On graphs the neighbourhoods of whose vertices are strongly regular with $k=2\mu$”, Sb. Math., 191:7 (2000), 1033–1048